Vyvanse 40mgs daily

Home Welcome to the ADDitude Forums For Adults Vyvanse 40mgs daily

Viewing 3 reply threads
  • Author
    Posts
    • #112495
      anguscole41
      Participant

      so I’m new to posting on the forum,I joined a few years ago,I’ll try to make this short as well to the point.so I started taking Vyvanse last August for the first time for ADHD I’ve been on most every other stimulant,Vyvanse has been the best medication I’ve taken so far,its worked wonders,I’ve come so far.i started at the lowest dose and am now at 40 mgs.i also suffer horrible acid reflux and have for so long,I dont tske anything for that at the moment,as well I suffer anxiety and panic which I dont medicate for either.ice been on the 40mgs for a few months now and have noticed as of this week a shortness of breath as well as shallow breathing,I feel as if liquid is coming up into my throat which is reflux.not sure what it could be,i dont want to stop the vyvanse as i say it’s working wonders for me.ive held a job for 8 months,I’ve basically done so well.any suggestions are totally appriciated.thank you very much.

    • #112505
      liasamturn
      Participant

      I had the same problem with upping my dosage and my psychiatrist recommended splitting it – 20mg at 6am, then 20mg more at 11am if I’m working…..or leaving it out altogether if I have a day off. I find that works well for the heart racing problem and panic of a sudden onset of a full dose.
      As for acid reflux……… I often take mine with milk, or, when it was really bad, mixed the powder into yoghurt.
      Well done on your job, btw! It’s a lovely feeling to finally be able to actually do something, isn’t it!? Just look after yourself.
      Love and luck to you 😊

    • #112524
      Knowyourself
      Participant

      Hey dude, congratulation on holdimg your Job. Realy is an excellent accomplishment! Im on Dex and i take it with a teaspoon of bicarb soda in the water. Bicarb is a natural antacid which Alkalines the body ensuring efficient absorbsion of my medication. I think the percentage is around 70% complete absorbsion opposed to 30% absorbsion with a acidic system. It important to watch what youre eating aswell. The reaction in your gut will be because of the meds reaction to either what is in your stomach or what is not in there. You may have to stop eating something or just add something. Be encouraged though its well worth a bit of googling and reasearch on the stomach with medications and diet. Take care and all the best

    • #112535
      anguscole41
      Participant

      thanks for the reply,I’ll try both options so do.you think I should try the bicarb soda,as well can i put the vyvanse in water as well I’ll also try taking the 30 in the morning around 6 and the rest later

Viewing 3 reply threads

You must be logged in to reply to this topic.